Alert archive / Georgia / Red Flag Warnings in 2006
Red Flag Warning 21, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at May 20, 2006, 3:44 AM EDT for 87 counties in Georgia. It took effect at May 20, 2006, 1:00 PM EDT. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 20, 2006, 3:44 AM EDT (07:44 UTC)
- In effect from
- May 20, 2006, 1:00 PM EDT
- Expired
- May 20, 2006, 6:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
All 87 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 5:25 PM EDT | HAIL 1 | 6 Nw Juno, GA | HAIL FOR 10-15 MINUTES IN THE AMAICALOLA STATE FALLS PARK AREA. |
| May 20, 5:30 PM EDT | HAIL 0.88 | Cleveland, GA | |
| May 20, 5:40 PM EDT | HAIL 1 | 9 Wsw Dahlonega, GA | |
| May 20, 5:42 PM EDT | HAIL 0.75 | Cleveland, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2372 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KFFC 200744 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 AM EDT SAT MAY 20 2006 GAZ011>016-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113-201545- /O.NEW.KFFC.FW.W.0021.060520T1700Z-060520T2200Z/ CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 344 AM EDT SAT MAY 20 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR MUCH OF NORTH AND CENTRAL GEORGIA DUE TO STRONG WINDS AND LOW FUEL MOISTURE... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. THE RED FLAG WARNING COVERS AREAS SOUTH OF A SUMMERVILLE TO JASPER TO HELEN LINE. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITIES OF 30 TO 35 PERCENT AND WINDS OF 10 TO 20 MPH WITH GUSTS NEAR 30 MPH THIS AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
1 follow-up statement
000 WWUS82 KFFC 201633 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1233 PM EDT SAT MAY 20 2006 GAZ011>016-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113-202200- /O.CON.KFFC.FW.W.0021.060520T1700Z-060520T2200Z/ CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1233 PM EDT SAT MAY 20 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM UNTIL 6 PM EDT THIS AFTERNOON...FOR MUCH OF NORTH AND CENTRAL GEORGIA. THE RED FLAG WARNING COVERS AREAS SOUTH OF A SUMMERVILLE TO JASPER TO HELEN LINE. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITIES OF 30 TO 35 PERCENT AND WINDS OF 10 TO 20 MPH WITH GUSTS NEAR 30 MPH THIS AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at May 19, 9:58 PM EDT, 5 hours 46 minutes earlier.
Area forecast discussion, May 19, 9:58 PM EDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 958 PM EDT FRI MAY 19 2006 .EVENING UPDATE... SHOWERS ACROSS NORTH GEORGIA ARE CONTINUING TO WEAKEN AND EXPECT THIS TREND TO CONTINUE THRU THE REMAINING EVENING HOURS. THE AIRMASS IS QUITE STABLE WITH NIL CAPES AND POSITIVE LIS. THE SUBTLE DISTURBANCES EMBEDDED IN THE UPPER NW FLOW IS HAVING TROUBLE PROVIDING ENOUGH LIFT TO PRODUCE TSTMS. EXPECT THIS TREND TO CONTINUE...THEREFORE UPDATED ZONES AND HWO TO REMOVE ANY MENTION OF TSTMS/HAZARDOUS WEATHER FOR THE REST OF TONIGHT AND SATURDAY MORNING HOURS. HELD ONTO A SLIGHT CHANCE OF SHOWERS NORTH AFTER MIDNIGHT AS SEE ANOTHER 12 UNIT VORT MAX DIVING DOWN ACROSS MO AT THIS TIME. OTHERWISE...REST OF FCST LOOKS ON TRACK. /39 .........................PREVIOUS DISCUSSION...................... .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) BOTH GFS AND ETA KEEP THE NORTHWEST UPPER FLOW THROUGH THE WEEKEND. THERE WILL BE EMBEDDED SHORT WAVES MOVING THROUGH THIS FLOW. ALSO...A COLD FRONT WILL BARELY DIP INTO NORTH GEORGIA BEFORE DISSIPATING EARLY SATURDAY. ANOTHER COLD FRONT WILL DROP OUT OF THE OHIO VALLEY AND INTO NORTH GEORGIA BY SUNDAY NIGHT. EXPECT THE BEST CHANCE OF THUNDERSTORMS IN THE AREA WHERE THE SHORT WAVES AND THE COLD FRONT INTERSECT. THE PROBLEM IS WHERE THIS WILL HAPPEN AND THE TIMING OF THE DAY. WILL THEREFORE BROAD BRUSH CHANCE POPS ACROSS NORTH GEORGIA THROUGH SUNDAY NIGHT. FOR TONIGHT...SPC HAS A SLIGHT RISK FOR NORTHWEST GA. THUNDERSTORMS DEVELOPING OVER THE MID MISSISSIPPI VALLEY INTO THE TENNESSEE VALLEY WILL ADVECT INTO NORTH GEORGIA THIS EVENING. THERE IS ENOUGH DRY AIR IN THE MID LEVELS THAT COULD PRODUCE DAMAGING WINDS IN SOME OF THE STRONGER STORMS. FORTUNATELY THE ATMOSPHERE IS A BIT MORE STABLE OVER THE CWA AND MOST OF THE STORMS SHOULD WEAKEN SOMEWHAT AS THEY ENTER THE STATE. .LONG TERM...(MONDAY THROUGH FRIDAY) CWA REMAINS IN NORTHWESTERLY FLOW ALOFT THROUGH MID WEEK...ALTHOUGH CENTRAL STATES RIDGE FLATTENS SOMEWHAT. THIS PATTERN CONTINUES TO GIVE US A SERIES OF SHORT WAVES THAT DIFFER IN TIMING FROM DAY TO DAY. HAVE LEFT LOW CHANCE POPS MAINLY NORTH. BY WEDNESDAY...SURFACE FRONT MAY PUSH SOUTHWARD INTO THE AREA AND HAVE SPREAD LOW POPS INTO THE CENTRAL ZONES. EXPECT NO BIG TEMPERATURE SWINGS THROUGH THE PERIOD. && .FIRE WEATHER... SLIGHT HIGHER DEW POINTS ARE KEEPING THE RELATIVE HUMIDITIES JUST ABOVE 25 PERCENT OVER THE WARNING AREA EARLY THIS AFTERNOON. HOWEVER THERE STILL REMAINS PLENTY OF DRY AIR ALOFT TO MIX DOWN TO THE SURFACE THIS AFTERNOON AND WE STILL EXPECT RELATIVE HUMIDITIES TO DROP BELOW 25 PERCENT WITH IN THE NEXT HOUR OR SO AND LAST UNTIL ABOUT 7 PM. WILL THEREFORE KEEP THE RED FLAG WARNING GOING. && .AVIATION... GENERALLY VFR THROUGH TAF VALID PERIOD. UPPER FLOW PATTERN REMAINS STAGNANT WITH UPPER LOW ANCHORED ACROSS THE NORTHEAST U.S. MAIN ISSUE WILL BE TIMING OF SHORT WAVES ROTATING AROUND UPPER LOW IN NORTHWEST FLOW ALOFT WITH MAY BRING COMPLEXES OF SHRA/TSRA FROM THE OH/TN VALLEY SOUTHEAST INTO THE AREA. THE AIR MASS ACROSS GA IS NOT FAVORABLE FOR CONVECTIVE ACTIVITY WITH DEWPOINTS IN THE 40S AND 50S AND DOWNSLOPE NW SFC FLOW. HOWEVER...AS IN PREVIOUS DAYS...CANNOT RULE OUT AT LEAST LIMITED ACTIVITY MAKING IT SE INTO N GA BEFORE DISSIPATING. IN ANY EVENT...SHRA/TSRA ACTIVITY THAT DOES MAKE IT INTO GA WILL BE DISSIPATING AS IT MOVES INTO A RATHER UNFAVORABLE AIR MASS. BEST TIMING FOR SHRA/TSRA OPPORTUNITIES WILL BE OVERNIGHT MAINLY IN THE 00Z-12Z TIME FRAME TONIGHT AND SAT NIGHT...WITH A THIRD ROUND POSSIBLE MID-DAY MONDAY. A WEAK FRONT WILL DRIFT INTO THE AREA FROM THE NORTH SUN...WHICH COULD SERVE AS A SLIGHTLY BETTER FOCUSING MECHANISM FOR ACTIVITY SAT NIGHT. CEILINGS... MOSTLY VFR. CANNOT RULE OUT MVFR IF SHRA/TSRA ACTIVITY DEVELOPS...BUT NOT ENOUGH CONFIDENCE RIGHT NOW TO ADVERTISE IN TAFS. CIGS SHOULD REMAIN AOA 050 THROUGH TAF VALID PERIOD. VISIBILITY... VFR THROUGH TAF VALID PERIOD. AGAIN...CANNOT RULE OUT MVFR IN SHRA/TSRA IF IT OCCURS...BUT NOT ENOUGH CONFIDENCE TO ADVERTISE IN TAFS. DEWPOINTS ARE TOO LOW TO SUPPORT RADIATIONAL FOG DEVELOPMENT TONIGHT. WX... MAIN THREAT OF SHRA/TSRA WILL BE NORTH OF ATL-AHN TAFS. AS NOTED ABOVE...NOT ENOUGH CONFIDENCE TO ADVERTISE SHRA/TSRA IN TAFS AT THIS TIME. WINDS... PATTERN WILL KEEP WESTERLY SFC FLOW IN PLACE THROUGH SUN. DO NOT EXPECT WINDS TO BE QUITE AS STRONG AND GUSTY SAT-SUN...BUT STILL 10-15KTS DAYTIME AND 5-10KTS NIGHT. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 62 86 64 86 / 20 10 20 10 ATHENS 58 88 64 89 / 30 10 20 10 GAINESVILLE 59 84 64 83 / 40 20 30 20 ROME 58 88 62 86 / 50 20 30 20 COLUMBUS 66 92 66 90 / 10 10 5 10 MACON 60 92 63 93 / 10 5 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR CENTRAL GEORGIA && 17/19
Hazardous weather outlook, May 19, 9:45 PM EDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 PM EDT FRI MAY 19 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 945 PM EDT FRI MAY 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT...FRIDAY NIGHT. NO HAZARDOUS WEATHER EXPECTED THROUGH TONIGHT. .SYNOPSIS... A LARGE UPPER LOW WILL REMAIN ANCHORED IN PLACE OVER THE NORTHEAST UNITED STATES INTO AT LEAST EARLY NEXT WEEK. SEVERAL SHORT WAVES WILL ROTATE AROUND THE UPPER LOW AND INTO THE SOUTHEAST DURING THE NEXT COUPLE OF DAYS. ONE WILL MOVE THROUGH THE AREA FRIDAY EVENING AND BRING A WEAKENING AREA OF SHOWERS TO NORTH GEORGIA. THE NEXT ONE WILL AFFECT THE AREA SATURDAY NIGHT AND EARLY SUNDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA AND ISOLATED THUNDERSTORMS ACROSS CENTRAL GEORGIA SATURDAY THROUGH THURSDAY...MAINLY DURING THE EVENING AND OVERNIGHT HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 19
In the hours before
Special weather statement, May 20, 12:43 AM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1243 AM EDT SAT MAY 20 2006 GAZ001-002-011-200545- 1243 AM EDT SAT MAY 20 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTOOGA...SOUTHERN DADE AND WALKER COUNTIES UNTIL 145 AM EDT... AT 1241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF RISING FAWN...MOVING SOUTHEAST AT 40 MPH. THIS STORM WILL AFFECT AREAS NEAR CEDAR GROVE...CENTERPOINT ...CLOUDLAND...SUMMERVILLE AND JAMES H. FLOYD STATE PARK.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 9:40 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 9 hr |
| May 20, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 26 min |
| May 20, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Murray | 37 min |
| May 20, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 35 min |
| May 20, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 25 min |
| May 20, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 35 min |
| May 20, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union | 34 min |
| May 20, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 14 min |
| May 20, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 34 min |
| May 20, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 16 min |
| May 20, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 12 min |
| May 20, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Hall, White | 34 min |
| May 20, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer | 15 min |
| May 20, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 31 min |
| May 20, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 44 min |
| May 20, 7:13 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Murray | 32 min |
| May 20, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 42 min |
| May 20, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Union | 46 min |
| May 20, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 42 min |
Nearby
Red Flag Warnings in Georgia, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.